stopping zoloft!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 3/31/2007 2:10 PM (GMT -6)   
Hi!
I ve been on zoloft since a year and 2 months , I ve been well and all anxiety and panic symptoms disappeared . But when I asked my psycologist to stop the zoloft , I ve tapared it from 50mg to 25mg 2 days ago. Now I'm feeling that symptoms rised up again .!!! What I have to do, I want to stop taking drugs its annoying me and make me tired when I'm taking zoloft but its wonderfull against all anxiety symptoms....if there is any one have experiency with such condition can give me some advise. thanks for every reply from now....cheese

Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 3/31/2007 2:51 PM (GMT -6)   
Hi.  You are bound to get withdrawal symptoms when reducing the dose of the zoloft, even doing it gradually, so the anxiety feelings may not necessarily be the old illness coming back but your body adjusting to less anti-anxiety drug in your system.  I would suggest asking a pharmacist or your psychologist how long withdrawal is likely to last.
 
I understand you wanting to be drug free and admire you for giving it a go.  I came to the conclusion a long while ago that life for me was better with medication.  I wish you all the luck in the world.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 3/31/2007 3:18 PM (GMT -6)   

50 isnt a high dose and theres a chance of all the old anxiety problems returning when you stop, but not always

you sould learn CBT relaxation and coping skills before stopping, hope your psychologist is teaching these to you


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 3/31/2007 4:35 PM (GMT -6)   
Thanks for the replies . I ve talked to the psychologist about it,but I think he had no any idea about it because he is just a psychologist not a doctor. this symptoms are not the symptoms of anxiety, they are called ZOLOFT WITHDRAWAL SYMPTOMS , I'm asking if there is some body who has got the withdrawal symptoms and for how long they last.or if there is a way to stop these symptoms...................

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 3/31/2007 8:20 PM (GMT -6)   
I was on zoloft for 12 years until it finally pooped out. I never had ANY regrets myself. But I realize it's a personal decision. I'd rather be on meds than be miserable! I hope you do well w/o the meds, cuz if you can, that's wonderful!
I wish you success!
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 4/1/2007 3:24 PM (GMT -6)   
I wouldnt be so sure its from the zoloft as you were only on a small dose

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 4/1/2007 4:09 PM (GMT -6)   
Talk to your doctor about what you are experiencing or ask some advice from a pharmacist. It cou.ld be withdrawal or anxiety - hard to tell. I hope you soon feel better. Best to get some advice about this though

Victoria x

Moderator ~ Depression and Anxiety Forum

Xx Sometimes we all have to go a little crazy just to stay sane xX


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 4/1/2007 10:46 PM (GMT -6)   

I also was on zoloft for 12yrs before it pooped out as well.

I found when I was well and decreasing the dose I was on 200mg and went down by 25mg, the withdrawal effects lasted between one to 2 weeks each time I decreased and they were severe, but I know I have a very strong reaction to withdrawals. My body and mind puts me through hell.


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 4/2/2007 1:56 PM (GMT -6)   
We are here to support you in ways we are able too for sure
I would talk to your doc about what you will/are experiencing .......

I totally agree that CBT and other techniques like self help books would be beneficial
    Contribute today to support Healing Well Forums...Donate @
 
 
 **When you Feel Anothers Pain ....You Are Humbled**
 
 
Co Mod... Crohns        
Co Mod..Anxiety /Panic 
Moderator ...Alzheimers
                             
 
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 10:28 AM (GMT -6)
There are a total of 2,697,126 posts in 297,715 threads.
View Active Threads


Who's Online
This forum has 152337 registered members. Please welcome our newest member, Enzalutamid.
292 Guest(s), 10 Registered Member(s) are currently online.  Details
MomOfUCBoy, lucynethel (OR Just Mike), Girlie, cr3ativegirl, beatUC, Enzalutamid, straydog, Jack & Diane, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer